# SDR MALA060485

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,909 hours, 21,830 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342006
- Part serial: 97042
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT F/A REPORTED STRONG UNUSUAL BURNING SMELL. NOT SURE WHERE IT CAME FROM SUPP A/C.  SUPP A/C WAS ON DURING TAXI AND AFTER TAKEOFF FOR 10 MINUTES. AFTER SUPP A/C WAS TURNED OFF, FA REPORTED THE SMELL. AIR TURNBACK TO MSP.  GROUND RAN A/C (BOTH MOTORS) AND NO UNUSUAL BURNING SMELL NOTED. SUSPECT SMELL COMING FROM SHELLED OUT A/C GENERATOR. REPLACED AC GENERATOR PN 31342-006, SN OFF 97042, SN ON 99025. REPLACED LT A/C GCU, PN 51634-002, SN OFF 97057, S/N ON 1247.
